Hilbert schemes, Verma modules and spectral functions of hyperbolic geometry with application to quantum invariants

A. A. Bytsenko, M. Chaichian, A. E. Goncalves

Research output: Contribution to journalReview ArticleScientificpeer-review

Original languageEnglish
Article number1930006
JournalInternational Journal of Modern Physics A
Volume34
Issue number11
Number of pages28
ISSN0217-751X
DOIs
Publication statusPublished - 20 Apr 2019
MoE publication typeA2 Review article in a scientific journal

Fields of Science

  • Quantum field theory
  • q-calculus
  • INFINITE CONFORMAL SYMMETRY
  • ANALYTIC-TORSION
  • R-TORSION
  • 114 Physical sciences

Cite this